# SDR ASAA0782069

- Difficulty date: October 5, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- Aircraft time: 54,121 hours, 28,969 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 99365535
- Condition: Delaminated
- Location: Bs 196-256
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL DELAMINATED.  REPLACED FLOOR PANEL PER SRM 53-05 AND DAC DWG S4932106.
